# SDR 05FDEA01370

- Difficulty date: May 18, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46802
- Aircraft time: 69,975 hours, 21,379 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: ARC0391503
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-55486, WINGS, NR 1 SPOILER ACTUATOR MOUNT HOLD-DOWN BRACKET CORROSION.  COMPLIED WITH EA 8-5740-55486, WINGS NR 1 SPOILER ACTUATOR MOUNT/HOLD-DOWN BRACKET CORROSION.
